# SDR CHQA201100260

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,663 hours, 21,496 cycles
- Engine: Allsn AE3007A
- Engine time: 20,101 hours, 18,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 8166052
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW REPORTED A BLEED 2 LEAK MESSAGE.  THE FLIGHT CREW DE-SELECTED THE NR 2 BLEED SYSTEM AND THE MESSAGE CLEARED.  THE AIRCRAFT THEN DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE GROUND AIR CONNECTION CHECK VALVE LEAKING CAUSING THE BLEED LEAK INDICATION.  THE GROUND AIR CONNECTION CHECK VALVE WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
